Optimal error estimation for Petrov-Galerkin methods in two dimensions.
Numerische Mathematik, Tome 61 (1992) no. 3, pp. 359-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonselfadjoint problem, convection-diffusion equation, optimal error bounds, Petrov-Galerkin method, symmetrization
@article{NUMA_1992__61_3_133626,
author = {E. S\"uli and K.W. Morton and T. Murdoch},
title = {Optimal error estimation for {Petrov-Galerkin} methods in two dimensions.},
journal = {Numerische Mathematik},
pages = {359--372},
year = {1992},
volume = {61},
number = {3},
zbl = {0783.65077},
url = {http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133626/}
}
E. Süli; K.W. Morton; T. Murdoch. Optimal error estimation for Petrov-Galerkin methods in two dimensions.. Numerische Mathematik, Tome 61 (1992) no. 3, pp. 359-372. http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133626/